# SDR C2XA01TY198

- Difficulty date: December 13, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N27512
- Make and model: Emb EMB-135ER
- Aircraft serial: 145274
- Aircraft time: 3,097 hours, 2,942 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Limiter
- Part number: 14523597001
- Condition: Gouged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE LEFT HAND ELEVATOR INBOARD LIMITER TUBE WAS FOUND TO BE GOUGED.  MAINTENANCE ACCOMPLISHED THE BLEND-OUT REPAIR AND PERFORMED A DYE PENETRANT INSPECTION IAW EMBRAER GST-3934/01, THE REPAIR AND INSPECTION WERE SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
